# SDR DHL9872662D

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, FWD PIT RT Z WEB IS CRACKED AT NUT PLATE HOLE JUST FWD OF STA 5290 STR 26R.  INSTALLED DOUBLER REPAIR PER SRM 51-40-2, 6 BY 4   N/R 3619.
